MathSciNet Relay Station
MathSciNet bibliographic data
MR452145 (56 #10426) 76.65 (76.60)
Milinazzo, F.; Saffman, P. G. The calculation of large Reynolds number two-dimensional flow using discrete vortices with random walk. J. Computational Phys. 23 (1977), no. 4, 380–392.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement